BibTeX record journals/ipl/ChenM94

download as .bib file

@article{DBLP:journals/ipl/ChenM94,
  author    = {Peng Chen and
               Shigeru Masuyama},
  title     = {On the Equivalence in Complexity Among Three Computation Problems
               on Maximum Number of Edge-Disjoint s-t Paths in a Probabilistic Graph},
  journal   = {Inf. Process. Lett.},
  volume    = {51},
  number    = {4},
  pages     = {195--199},
  year      = {1994},
  url       = {http://dx.doi.org/10.1016/0020-0190(94)00076-X},
  doi       = {10.1016/0020-0190(94)00076-X},
  timestamp = {Fri, 08 Jul 2011 12:14:49 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ipl/ChenM94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}